Alert archive / Tennessee / Wind Advisories in 2022
Wind Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 22, 2022, 2:41 AM CDT for 30 counties in Tennessee. It took effect at Mar 22, 2022, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2022, 2:41 AM CDT (07:41 UTC)
- In effect from
- Mar 22, 2022, 10:00 AM CDT
- Expired
- Mar 22, 2022, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
All 30 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 35 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3285 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
609 WWUS74 KOHX 220741 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 241 AM CDT Tue Mar 22 2022 TNZ005>010-023>032-056>064-075-077-093>095-230300- /O.NEW.KOHX.WI.Y.0004.220322T1500Z-220323T0300Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam- Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon- De Kalb-Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 241 AM CDT Tue Mar 22 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 10 AM this morning to 10 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 22, 12:57 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 22, 12:57 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1257 AM CDT Tue Mar 22 2022 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Showers and a few storms are creeping east across the Mississippi River this evening, but it should be several hours before we see some light rain in our northwest. Plenty of cloud cover tonight might help keep temperatures just a degree or two warmer than previously thought, so bumped up overnight lows to reflect that thinking. Widespread rain with embedded storms are expected to move across the Tennessee River and into Middle TN sometime in the early afternoon tomorrow, possibly not impacting the I-65 corridor until around late afternoon or sunset and the Plateau counties after dark, so backed off slightly on pops in that region until a little later tomorrow evening. Storms could contain gusty winds, but severe chances look to stay south of TN where better instability resides. We'll have plenty of shear in place in the event that some pockets of instability develop, but energy looks marginal and best chances of this are in our southern counties. Increasing southerly surface winds will help boost temperatures into the low to mid 70s, but ample cloud cover may keep them from getting much higher than 74 or 75 in our warmest spots. && .AVIATION... 06Z TAF DISCUSSION. VFR are expected to persist through at least 18z today before a line of rain and thunderstorms impacts the terminals later on. Ahead of storms, there may be -SHRA at CKV as early as 13-14z, but the main story will be the wind. This morning, LLWS was included through 14z at the terminals. Surface winds increase mid morning, gusting 25-35 kts at times through the afternoon. CIGs will drop as thunderstorms move from west to east this afternoon and evening. Reduced VIS are expected as TSRA/+RA moves over the TAF sites from 21z to 03z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......11 AVIATION........Schaper
Hazardous weather outlook, Mar 21, 3:39 AM CDT, 23 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 339 AM CDT Mon Mar 21 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-221030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 339 AM CDT Mon Mar 21 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A round of widespread showers and isolated thunderstorms is expected from later Tuesday into midday Wednesday. Heavy rainfall, localized flooding, and a few strong storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 30 min |
| Mar 22, 5:52 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 23 min |
| Mar 22, 6:48 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner, Williamson | 42 min |
Nearby
Wind Advisories in Tennessee, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.